# SDR ASOA201201403

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 7,873 hours, 5,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED, EMERGENCY LIGHT OFF STATUS MESSAGE.  RESET CIRCUIT BREAKER IAW FIM RESET PROCEDURE PAGE 12,
